# SDR HEEA202409160001

- Difficulty date: September 13, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N725P
- Make and model: Skrsky S76C
- Aircraft serial: 760692
- Aircraft time: 9,147 hours
- System (JASC): 7320 · Fuel Controlling System
- Part: Transducer
- Part number: 7690001884102
- Part serial: 0710
- Condition: Inoperative
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING 3Q CLIMB OUT, FLUCTUATIONS IN TORQUE AND N1 OBSERVED WITH YAW TO THE LEFT. THIS WAS FOLLOWED BY DECU MINOR FAULT. PROCEEDED TO RTB.
